Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Wow this hurts
avatar
semed posted:
I hurt so bad and that angers and depresses me. I had to stop one of my medications for a week to take another. It depresses me to know this is necessary and I can't do anything about it.

I feel hopeless, and helpless, eventhough I know this will end Friday. I get to go back to my nortriptiline on Friday, but being without it for a week it sent me into a fibro/arthritis flare and Norco isn't working. I can't sleep and I am so very tired. I didn't know that this medication actually helps me with pain. It is a hard way to find out how much a drug is working for me.

I needed to let go a little and write this 'blog' to help me curb my brain a little. You know get your mind off of things. Its working a little and I am not turning the way I feel inside so much.

Being depressed, diabetic, fibro, arthritis really messes with your mind. No wonder I'm obese. I turn to food/sweets whenever I have a problem. Vicious cycle-round and round I go. Typing is keeping me away from food for now. I haven't found a better way to deal with this,but I am trying to find ways that work for me. (Any suggestions?)

I've got an appt set to see a psychiatrist to help me. My fingers are crossed! I hope this doc can help me.

I just needed to spout a little. Thank you for listening/reading to me. I hope this doesn't depress anyone going thru the same or similar thing.

I'll go for now and try to sleep again. Pray it works cuz I have to watch my grand kids. They are on track break from the year round school they attend.

Much hope and goodwill to everyone.
Reply


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.